SEVERE COLD AND FLU DAYTIME/NIGHTTIME- acetaminophen, dextromethorphan hbr, doxylamine succinate, guaifenesin, phenylephrine hcl

Country: United States

Language: English

Source: NLM (National Library of Medicine)

Buy It Now

Active ingredient:

ACETAMINOPHEN (UNII: 362O9ITL9D) (ACETAMINOPHEN - UNII:362O9ITL9D), DEXTROMETHORPHAN HYDROBROMIDE (UNII: 9D2RTI9KYH) (DEXTROMETHORPHAN - UNII:7355X3ROTS), GUAIFENESIN (UNII: 495W7451VQ) (GUAIFENESIN - UNII:495W7451VQ), PHENYLEPHRINE HYDROCHLORIDE (UNII: 04JA59TNSJ) (PHENYLEPHRINE - UNII:1WS297W6MV)

Available from:

Target Corporation

Prescription type:

OTC DRUG

Therapeutic indications:

Pain reliever/fever reducer Cough suppressant Expectorant Nasal decongestant Pain reliever/fever reducer Cough suppressant Antihistamine Nasal decongestant - temporarily relieves common cold and flu symptoms: minor aches and pains nasal congestion headache fever sore throat sinus congestion and pressure cough due to minor throat and bronchial irritation runny nose and sneezing (Nighttime only) - minor aches and pains - nasal congestion - headache - fever - sore throat - sinus congestion and pressure - cough due to minor throat and bronchial irritation - runny nose and sneezing (Nighttime only) - reduces swelling of nasal passages - temporarily restores freer breathing through the nose - promotes nasal and/or sinus drainage - helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive (Daytime only)

Authorization status:

OTC monograph final

Summary of Product characteristics

                                SEVERE COLD AND FLU DAYTIME/NIGHTTIME- ACETAMINOPHEN, DEXTROMETHORPHAN
HBR,
DOXYLAMINE SUCCINATE, GUAIFENESIN, PHENYLEPHRINE HCL
TARGET CORPORATION
_Disclaimer: Most OTC drugs are not reviewed and approved by FDA,
however they may be marketed if they_
_comply with applicable regulations and policies. FDA has not
evaluated whether this product complies._
----------
TARGET 44-640677-22
_ACTIVE INGREDIENTS (IN EACH CAPLET) _
_(DAYTIME SEVERE COLD & FLU)_
Acetaminophen 325 mg
Dextromethorphan HBr 10 mg
Guaifenesin 200 mg
Phenylephrine HCl 5 mg
_PURPOSE_
Pain reliever/fever reducer
Cough suppressant
Expectorant
Nasal decongestant
_ACTIVE INGREDIENTS (IN EACH CAPLET)_
_(NIGHTTIME SEVERE COLD & FLU)_
Acetaminophen 325 mg
Dextromethorphan HBr 10 mg
Doxylamine succinate 6.25 mg
Phenylephrine HCl 5 mg
_PURPOSE_
Pain reliever/fever reducer
Cough suppressant
Antihistamine
Nasal decongestant
_USES_
temporarily relieves common cold and flu symptoms:
minor aches and pains
nasal congestion
headache
fever
sore throat
sinus congestion and pressure
cough due to minor throat and bronchial irritation
runny nose and sneezing (NIGHTTIME ONLY)
reduces swelling of nasal passages
temporarily restores freer breathing through the nose
promotes nasal and/or sinus drainage
helps loosen phlegm (mucus) and thin bronchial secretions to rid the
bronchial passageways of
bothersome mucus and make coughs more productive (DAYTIME ONLY)
_WARNINGS_
LIVER WARNING: This product contains acetaminophen. Severe liver
damage may occur if you take:
with other drugs containing acetaminophen
3 or more alcoholic drinks every day while using this product
more than 4,000 mg of acetaminophen in 24 hours
ALLERGY ALERT: Acetaminophen may cause severe skin reactions.
Symptoms may include:
skin reddening
blisters
rash
If a skin reaction occurs, stop use and seek medical help right away.
SORE THROAT WARNING: if sore throat is severe, persists for more than
2 days, is accompanied or
followed by fever, headache, rash, nausea, or vomiting, consult a
doctor promptly.
DO NOT
                                
                                Read the complete document